論文

査読有り
2007年

Reactivation of hepatitis in a bladder cancer patient receiving chemotherapy receiving chemotherapy

INTERNATIONAL UROLOGY AND NEPHROLOGY
  • Hiroshi Higashiyama
  • ,
  • Toru Harabayashi
  • ,
  • Nobuo Shinohara
  • ,
  • Makoto Chuma
  • ,
  • Shuhei Hige
  • ,
  • Katsuya Nonomura

39
2
開始ページ
461
終了ページ
463
記述言語
英語
掲載種別
研究論文(学術雑誌)
DOI
10.1007/s11255-006-9006-8
出版者・発行元
SPRINGER

Reactivation of hepatitis is a serious complication of chemotherapy in hepatitis B virus (HBV) carriers. There are many reports of this in lymphoma patients but few in urological cancer patients. A 59-year-old woman with bladder cancer who was an HBV carrier developed severe liver dysfunction after 2 cycles of chemotherapy. The diagnosis was reactivation of hepatitis. She improved with administration of lamivudine with a steroid and is currently well without disease. Care should be taken about the risk of reactivation when performing chemotherapy in HBV carriers and prophylaxis by lamivudine should be considered.

Web of Science ® 被引用回数 : 5

リンク情報
DOI
https://doi.org/10.1007/s11255-006-9006-8
PubMed
https://www.ncbi.nlm.nih.gov/pubmed/17171423
Web of Science
https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcAuth=JSTA_CEL&SrcApp=J_Gate_JST&DestLinkType=FullRecord&KeyUT=WOS:000247976000025&DestApp=WOS_CPL

エクスポート
BibTeX RIS